# SDR CALA0300057

- Difficulty date: February 7, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 14,959 hours, 5,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT CARGO DOOR OUTER SKIN DENTED FORWARD OF THE DOOR HANDLE AT STA 808. THE  CUTOUT WAS 3.35" X 7.5" AFTER THE DENTED AREA WAS REMOVED. THE AREA WAS REPAIRED IAW ECRA 5210-01629.
